×

Found 5,101 Documents (Results 1–100)

100
MathJax

Divergence of non-random fluctuation for Euclidean first-passage percolation. (English) Zbl 07500584

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 363-380 (2021).
MSC:  60K35 60K37 82D30
PDF BibTeX XML Cite
Full Text: DOI

Note on the maximal jump size in a continuum model of directed first passage percolation. (English) Zbl 07500577

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 213-227 (2021).
MSC:  60K35 60K37 82D30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software